Full Publication List: MathSciNet
- R. Askey and M. E. H. Ismail, Recurrence relations, continued fractions and orthogonal polynomials, Memoirs Amer. Math. Soc. 300 (1984), 112 pages.
- M. E. H. Ismail and M. Rahman, Associated Askey-Wilson polynomials, Transactions Amer. Math. Soc. 328 (1991), pp. 201-239.
- M. E. H. Ismail and D. Masson, $q$-Hermite polynomials, biorthogonal rational functions, and $q$-beta integrals, joint with D. Masson, Transactions Amer. Math. Soc. 346 (1994), pp. 63-116.
- M. E. H. Ismail and R. Zhang, Chaotic and periodic asymptotics for $q$-orthogonal polynomials, IMRN, Article ID 83274, (2006), pp. 1-33.
- M. E. H. Ismail, A. A. Kasraoui, and J. Zeng, Separation of variables and combinatorics of linearization coefficients of orthogonal polynomials, J. Combinatorial Theory A 120 (2013), pp. 561–599.
In the News
Mathematics Professor Becomes Editor
One of our esteemed mathematics professors has been invited by the National Institute of Standards and Technology to serve as a Senior Associate Editor for…